MathSciNet Relay Station
MathSciNet bibliographic data
MR1752008 60J65 (60H10)
Barlow, Martin; Burdzy, Krzysztof; Kaspi, Haya; Mandelbaum, Avi Variably skewed Brownian motion. Electron. Comm. Probab. 5 (2000), 57–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement